# SDR GTIA2019010903075

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 18,940 hours, 8,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R4 DOOR ASSIST BOTTLE REQUIRES SERVICED. SERVICED L1 AND R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
